# SDR CALA2025032603214

- Difficulty date: March 25, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 77,446 hours, 28,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY FLOOR PROX LIGHT AT SEAT 15C INOP. REMOVED AND REPLACED RED EMERGENCY FLOOOR PROX LIGHT ASSY AT SEAT 15C. OPS CHK NORMAL. REF. AMM 33-51-11.
